# SDR DALA2025022001347

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 76,121 hours, 25,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:404 FWD RT SEAT MOUNTED OVERWING EXIT PATH LIGHT, SEAT 27/28D. (0817613)
